# SDR FDEA201511193714

- Difficulty date: November 19, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 432 hours, 17,214 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Bracket
- Part number: A2151040801500
- Part serial: 0004
- Condition: Damaged
- Location: N/A
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON POST FLIGHT FOUND FUELING DOOR 144DR MISSING WITH DAMAGE TO RT PACK INLET FAIRING.  REPLACED BROKEN COOLING DUCT SUPPORT BRACKET IAW SRM 51-72-10.   REMOVED AND REPLACED R/H AIR INLET FAIRINGS DUCT AND REFUELING PANEL DOOR ASSY IAW MM 53-15-73-04 AND 52-42-17-04.  FUELING DOOR SW 23QU WILL BE REPLACED REF. WRI  52-40-2047 DUE TO MISSING WIRE.
